# SDR GTIA201806011686

- Difficulty date: June 7, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 37,658 hours, 20,516 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OILY ODOR IN THE MAIN CABIN AND FLIGHT DECK,  WITH APU BLEED AIR SUPPLYING BOTH PACKS.  PERFORMED A DECONTAMINATION OF THE EVIRONMENTAL CONTROL SYSTEM WITH APU BLEED IAW AMM 21-80-00-015002-A. NO ODOR NOTED ON EITHER HOT OR COLD TEMPERATURES.  AIRCRAFT WAS GOOD TO CONTINUE SERVICE.
